# SDR FDEA201303100536

- Difficulty date: March 10, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146N873316
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK-R4 DOOR SURROUND INTERCOSTAL WEB FOUND CORRODED AT BS 1635, S11-12R.  REMOVED AND REPLACED WITH NEW WEB FABRICATED AND INSTALLED IAW DWG 146N8733 SHT.1 REV.E.  MAJOR REPAIR.
